# SDR SWIA201642921

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 31,646 hours, 27,540 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Failed
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NOTICE A BAD ODOR.  A FEW MINUTES LATER, SAW SMOKE FROM THE RT WINDSHIELD MAIN POWER ATTACHMENT BLOCK.  DECLARED EMERGENCY & RETURNED TO FIELD.  INSPECTED THE RT WINDSHIELD POWER WIRE TERMINALS FOUND ONE TERMINAL TO BE DEFECTIVE.  INSTALLED TWO NEW RING TERMINALS IAW ESPM. OPS CHECKED GOOD.
